# SDR MASA200700210

- Difficulty date: April 16, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 23,403 hours, 19,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7206 ORD - CREW DECLARED AN EMERGENCY AND LANDED WITH FLAPS AT ZERO DUE TO A FLAPS FAIL.  MX COMPLIED WITH THE FLAP FAIL INSPECTION PART "A" AND COULD NOT DUPLICATE THE PROBLEM.
